English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Asymptotic Behavior of Solutions of Certain Parabolic Problems with Space and Time Dependent Coefficients

Stredulinsky, E., Meyer-Spasche, R., & Lortz, D. (1986). Asymptotic Behavior of Solutions of Certain Parabolic Problems with Space and Time Dependent Coefficients. Communications on Pure and Applied Mathematics, 39, 233-266.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Stredulinsky, E.1, Author
Meyer-Spasche, R.2, Author           
Lortz, D.2, Author           
Affiliations:
1External Organizations, ou_persistent22              
2Theory, Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856323              

Content

show

Details

show
hide
Language(s):
 Dates: 1986
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications on Pure and Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 39 Sequence Number: - Start / End Page: 233 - 266 Identifier: -